Polynomially solvable total tardiness problems: Review and extensions
C. Koulamas
Omega, 1997, vol. 25, issue 2, 235-239
Abstract:
This paper shows that all polynomially solvable cases of the single machine total tardiness problem center around or are direct extensions of three well known results for that problem. A new polynomially solvable case for the problem is developed as well. It is also shown that two of these well known results for the single machine total tardiness problem are valid for the parallel machine total tardiness problem as well.
Keywords: scheduling; single; machine; parallel; machines; tardiness; polynomial; solutions (search for similar items in EconPapers)
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0305-0483(96)00064-3
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jomega:v:25:y:1997:i:2:p:235-239
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Omega is currently edited by B. Lev
More articles in Omega from Elsevier
Bibliographic data for series maintained by Catherine Liu ().